Advertisement

Archiv der Mathematik

, Volume 79, Issue 4, pp 268–273 | Cite as

An algebraic proof of Iitaka‚s conjecture C2, 1

  • M. Wessler

Abstract.

We give a proof of Iitaka‚s conjecture C2, 1 using only elementary methods from algebraic geometry. The main point we show is that, given a non-isotrivial and relatively minimal model of a family \( f : X \rightarrow B \), where X is a surface and B is a curve, both smooth and projective, the direct image of the relatively canonical sheaf of differentials has strictly positive degree.

Keywords

Algebraic Geometry Minimal Model Direct Image Canonical Sheaf Positive Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • M. Wessler
    • 1
  1. 1.Universität Kassel, Fachbereich 17 (Mathematik und Informatik), D-34109 Kassel,¶ e-mail: wessler@mathematik.uni-kassel.deDE

Personalised recommendations